The adiabatic limit of wave-map flow on the two-torus

Speight, JM (2015) The adiabatic limit of wave-map flow on the two-torus. Transactions of the American Mathematical Society, 367 (12). pp. 8997-9026. ISSN 0002-9947

Abstract

Metadata

Authors/Creators:
  • Speight, JM
Copyright, Publisher and Additional Information: © 2015 American Mathematical Society. First published in Transactions of the American Mathematical Society in 367(12), 2015, published by the American Mathematical Society.
Dates:
  • Published: 1 December 2015
  • Accepted: 21 November 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
EPSRCEP/G009678/1
EPSRCEP/K003453/1, RF060128
Depositing User: Symplectic Publications
Date Deposited: 08 Oct 2015 12:26
Last Modified: 27 Oct 2016 19:04
Published Version: http://dx.doi.org/10.1090/tran/6538
Status: Published
Publisher: American Mathematical Society
Identification Number: https://doi.org/10.1090/tran/6538

Share / Export

Statistics